# SDR TRAX200701087

- Difficulty date: July 30, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 19,437 hours, 15,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CENTER WEB HAS CORROSION FOUND TO BE OUT OF LIMITS, REQUIRES REO 601R-53-11-926.  C/W EC/TC REO 601R-53-11-1218 JA13231 8-4-07 & REO 601R-53-11-926 TH13774, SEE ATTACHED 409A FOR REMOVAL STEPS: SEE ATTACHED 409B FOR STEPS COMPLETED.  SUPPLEMENTAL - SDR CLOSED 08/09/07.
